A Note on the Asymptotic Stability of Fuzzy Differential Equations
Abstract
We study the stability of solutions of fuzzy differential equations by Lyapunov's second method. By using scale equations and the comparison principle for Lyapunov-like functions, we give sufficient criteria for the stability and asymptotic stability of solutions of fuzzy differential equations.Published
25.07.2005
Issue
Section
Research articles
How to Cite
Le, Van Hien. “A Note on the Asymptotic Stability of Fuzzy Differential Equations”. Ukrains’kyi Matematychnyi Zhurnal, vol. 57, no. 7, July 2005, pp. 904–911, https://umj.imath.kiev.ua/index.php/umj/article/view/3652.